Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for gastrointestinal problems

sir,

i am 20yrs old and suffering from gastrointestinal problems for the last 2.5 months.

bowel is normally soft with some episodes of constipation in between. along with onstipation i also experience some blood loss ( fresh, red blood associated with mild pain). however,once every 2 weeks i develop diarrhoea- which constitutes watery, foul smelling stool, frequency 3 to 4 times a day.

i have taken 2 courses of antibiotic- ciprofloxacin and tinidazole, tinidazole

i have completed one course of deworming

my blood test and RE ME stool shows no abnormality

but my trouble continues

i have lost some weight, experience nausea, dyspepsia and reduced apeptite

4 months back i was on psychiatric medicines- escitalopram and clonazepam....which i discontinued shorlty afterwards.

please help

Mon, 23 Oct 2017
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Medical Topics
General Surgeon 's  Response
Hello dear , hi

Warm welcome to Healthcaremagic.com
I have evaluated your query thoroughly .

* This seems in relation with different conditions as
- inflammatory bowel disease - intestinal flora mechanics
disturbances - others .

* Guidelines for better recovery

- Drink plenty of liquids .
- Diet management with soft , light content .
- Avoid oily , spicy , non veg stuffs .
- Addition of pro biotics with lacto bacillus will help a lot .

- Discuss need of colonoscopy with your doctor .

Hope this will help you for sure.
Regards .

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have skin problem of eczema since ten years suggest exact treatment to me age 30 till now taking HCQS,omnicortal,hyrax

doctor1 MD

Hello Doctor, My father, 58, came from India to Germany 1month ago. He is having trouble of not having motion since 3days. It never happened to him. I see no major change in his diet except lack of physical exercise here. I asked him to take plenty of water, but no use. He is complaining about little stomach upset. Please suggest some tips to solve his problem. Thanks

doctor1 MD

Hi ,, at first I would like to thank you for help giveing to sick people,, I have a question abot my gastrointestinal problem,,, I will try to explain cronogically how things happen since I started to have stomach problems,,, . it was about 6-7 months ago and I started to have this problem,, I u, sed to go really often in toilet especially in morning time ( 3to 4 ) times... and during the day maybe 2 tims more... so I decided to vist gastroenterelogist ,, and I explained to him my situation,,and he told me to do the helico bacter pilory test,, and I did, result was positive ,, and I started to take the triple combination of medicals omeprazole , amoxicyline and another one I do not remember at this moment... I can say that in few days I started to feel better but again during the summer I felt stomach problem like burning bloating ,, and freqyent stools , a kind of dark and smelly stools,, so I repeated the h. pilory test again and results again positve now I am takeing medicals again ,,, but I still have that necessary to go often in toilet especially during mornings,,, some doctors said to me that this may be caused by stress conditions ,, or from what kind of food we eat etc. they say this seems to be more a kind of functional disorder than a desease.. so please can you give me any response for this conditions that I am passing through..

Recent questions on  Escitalopram

doctor1 MD

hi there, i take 10 mg of cipralex. I have been taking this for a few weeks - previously been on 40 mg fluoxetine for years. I am 40 years old and have a 3 year old son. I don t work out at all. I am trying to stop emotional eating, huge portions and compulsive eating. I have started taking 30 mg duromine. The side effects are horrid I feel exhausted and nauseous and cant sleep at night. Questions: are these 2 tablets compatible what can i take to control my appetite need to stop self sabotage with diet PS i live in Botswana where there is no counselling offered - drs simply medicate. Thanks Tiya PS just seen I need to pay for this. Well I am in Botswana with no online payment facilities. Pity nothing comes for free these days.

doctor1 MD

I have had these meds added to the mix within the last year, Cipralex 20mg, Elavil 75mg, gabapentin 900mg TID. I have been having problems with my memory , concentration, eye sensitivity to light. My question is are can any of these meds be causing these problems?

doctor1 MD

Years ago, I was on a medication called Lexapro or the sister version Celexa. It had two bad side effects for me. One was I could not get a decent erection. (I do want to be a man). The other was hair loss in my perineum area. I had a forest there. I felt really less a man.

doctor1 MD

CAN CIPRALEX CAUSE FERTILITY PROBLEMS IN MEN? We have been trying for a third baby for 2 years now without any success, yet we had no problems previously. I am now 37 and my husband is 38. I have had some tests and an internal scan and everything seemed fine.